# SDR QXEA200400561

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,620 hours, 4,961 cycles
- Engine: Ge CF348C1
- Engine time: 6,631 hours, 4,986 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4114T15P02
- Condition: Vibration
- Location: Rt Engine
- Part time: 5,120 hours, 3,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2520 ON CLIMB, RIGHT ENGINE N1 VIBRATION 1.8.  REDUCED POWER/CHECKLIST, DROPPED TO 1.3.  MAINTENANCE COMPLIED WITH INSPECTION OF FAN BLADES, LOOSENED STIFF BLADE.  COMPLIED WITH VIBRATION CHECK, WITHIN LIMITS.  PLACED ON RSI TO LUBE FAN BLADE TANGS IN NEXT 10 FLIGHT HOURS.  MAINTENANCE REPLACED NR 2 ENGINE FAN BLADES IAW HORIZON AIR EO R-52-218.  PERFORMED VIBRATION CHECK IAW CRJ MM TASK 71-00-00-720-806.  OPERATIONAL CHECK GOOD.  MAXIMUM VIBRATION .3 AT TOGA.  AIRCRAFT RETURNED TO SERVICE.
